Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


not even on meds, but facial wasting. help!!!
Nov 27, 2003

Hi Nelson,

I must say, I admire you especially how you managed to stay so strong at a time when the treatments for this virus weren't even there, and how you continue to help others. Your efforts are not only honorable they really I believe aid us in try to make a stand against this horrible virus. I have a problem. This may sound crazy but as you know this virus is crazy in itself. I have what seem to be facial wasting, that is loss of fat on face especially on the top sides of head under my hair. But i am not taking meds at all. I really dont feel bad, I feel great despite the incessant allergy problems i have been having for the last two years. Is this common to have facial wasting not being on meds, and i know your site medibolics recommends new fill, etc. but i was wondering since i dont have the cash now to go do that, arent there some supplements or any vitamins or whatever i can buy to perhaps reverse or slow this wasting. Anything from the www.houstonbuyersclub.com? Please help!!!! I really am all ears!

Lost in a pickle in Texas

Response from Mr. Vergel

Aging may be a big factor in facial wasting also. There are also several studies that link high levels of Tumor Necrosis Factor alpha, a cytokine produced by the immune system to fight tumors and infections, with lipoatrophy. So I guess facial wasting could occurr in cases when people are not on medications.

I know of no supplement that has been proven to work for facial wasting.

nelson vergel www.powerusa.org



Previous
Testosterone Test
Next
Response to Wannabe Lawyet

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement